MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Insufficient Information (4580)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the linx device was discontinued.The patient will be having the device explanted and opting for a fundoplication verse a new linx device.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2024 b3: unknown; captured as awareness date.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/21/2024.D6a: exact implant date is unk.Assumed first month of the year and first day of the month.Additional information was requested, and the following was obtained: when was the initial linx implanted? 2018 @ (b)(6).And which device code was implanted? what is the lot number? when using the linx sizing device what technique was used to determine the size (i.E.Pop plus 2 or pop plus 3)? were there any intra-operative complications during implant? was there any hiatal or rural repair done at the same time as the implant? for these questions, we have requested operative details from (b)(6) and are awaiting their records.When was the device explanted? scheduled for (b)(6) 2024.Prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? preop testing reviewed: egd: (b)(6)2017 irregular z-line noted in gej.Small hiatal hernia displacing z-line to 41cm to incisors.Normal mucosa in third part duodenum and duodenal bulb.Egd pathology: (b)(6) 2017 gej barrett's esophagus, intestinal type, neg for dyplasia.Barium swallow: (b)(6) 2017 tiny zenker's diverticulum.Esophageal motility study:3/19/2018 normal les 7 peristalsis.Incomplete bolus clearance 30%.Ph study: bravo (b)(6) 2018 total of (b)(4) symptoms were reported and (b)(4) of these were associated with reflux.These data are consistent with abnormal acid exposure and a positive correlation between symptoms and reflux.Demeester score: (b)(6) 2018 44.4.Were dilations performed? no.How many dilations did the patient go through? n/a.What are the dates of the dilations? n/a.Did the patient have an autoimmune disease? no.Is the patient currently taking steroids / immunization drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no.How severe was the dysphagia/odynophagia before intervention? no documented preop dysphagia or odynophagia.
 
Additional Manufacturer Narrative
(b)(4) date sent; 10/30/2024 corrected data.Additional information received: the linx was explanted on (b)(6)2024.Not sure when it was implanted approximately 2 years ago.It was implanted at (b)(6) hospital.It was a size 15 linx implant reference #lxmc15 it was initially working.That is how they realized it was broken; he had reflux again.One of the metal wires broke.This is all of the information i have.The hospital would not supply any information.The physician and the explanting hospital tried at length to retrieve information and (b)(6) would not respond or give any information.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19971467
Report Number3008766073-2024-00121
Device Sequence Number21074535
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/19/2024
10/23/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/22/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown